# SDR AALA2009042300002

- Difficulty date: April 23, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 35,304 hours, 16,724 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT DEN-DFW.  LEFT GAUGE INDICATION SHOWED NO FUEL. EMERGENCY DECLARED LANDED AMA WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER POPPED, MAY HAVE BEEN TRANSFERRING FUEL FROM LEFT TO RIGHT TANK.  REPLACED RIGHT FUELING VALVE.    SYSTEM GROUND CHECK NORMAL OPERATION.
